# SDR AALA20090723MIA01

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 68,526 hours, 10,818 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA - CENTRAL HYDRAULIC QUANTITY EICAS MESSAGE DURING CRUISE WITH STATUS MESSAGE "RF" ON CENTER HYDRAULIC QUANTITY.  COMPLETED QRH PROCEDURE OF DEPRESSURINZING CENTER HYDRAULIC SYSTEM AT CRUISE.  ALTERNATE GEAR EXTENSION PROCEDURAL STEP:  GEAR HANDLE DOWN CAUSED LOSS OF CENTER HYDRAULIC SYSTEM.  COMPLIED QRH PROCEDURE LANDED FLAPS 10 DEGREES.  FOUND HYDRAULIC LEAK AROUND FLAP SLAT HYDRAULIC SHUTOFF VALVE IN RIGHT WHEEL WELL AFT WALL.  REPLACED FLAP/SLAT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
